# SDR 2007UALA00356

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 31,673 hours, 12,083 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COVER AT DOOR 2L FELL OFF DOOR.  [SUP 05-08-07]  REPLACED SLIDE COVER.
